Triamcinolone acetonide for rare ocular manifestations of pemphigus vulgaris: a case report
N Kozeis1, S Tyradellis1, E Dragiotis1, H Eleftheriadis2
1Department of Ophthalmology, Hippokration Hospital of Thessaloniki, Greece; 2Southend Hospital NHS Trusts, Westcliff-on-Sea, Essex, UK
Abstract: We present an interesting case of pemphigus vulgaris with severe and rare eye manifestations. An old lady with systemic and ocular manifestations of pemphigus vulgaris was treated with systemic corticosteroids and immunosuppressants, with no effect. Subconjunctival injection of triamcinolone acetate reduced the ocular signs and led to gradual reduction of the systemic medications.
Keywords: pemphigus vulgaris, ocular manifestations, triamcinolone acetate
This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.